International Journal of Mathematical, Engineering and Management Sciences

ISSN: 2455-7749

ANFIS and Cost Optimization for Markovian Queue with Operational Vacation

Sonali Thakur
Department of Mathematics & Statistics, Manipal University Jaipur, Rajasthan, 303007, India.

Anamika Jain
Department of Mathematics & Statistics, Manipal University Jaipur, Rajasthan, 303007, India.

Madhu Jain
Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, Uttarakhand-247667, India.

DOI https://doi.org/10.33889/IJMEMS.2021.6.3.053

Received on October 08, 2020
  ;
Accepted on March 05, 2021

Abstract

In this paper, we investigate the M/M/1/N single server finite capacity Markovian queueing model with operational vacation and impatient behavior of the customers. To recover the server broken down during a busy period, M-threshold recovery policy along with set-up is used. Using the inflow and outflow transition rates, the state probabilities equations for different system states are constructed. For computing the stationary queue length, matrix-geometric analytic is performed. The sensitivity analysis is carried for the validation of the system performance measures. To examine the scope of the adaptive neuro-fuzzy inference system (ANFIS), computational results are presented using matric-geometric and ANFIS approaches.

Keywords- M/M/1/N, Operational vacation, Impatient customers, Matrix-geometric method, ANFIS.

Citation

Thakur, S., Jain, A., & Jain, M. (2021). ANFIS and Cost Optimization for Markovian Queue with Operational Vacation. International Journal of Mathematical, Engineering and Management Sciences, 6(3), 894-910. https://doi.org/10.33889/IJMEMS.2021.6.3.053.

Conflict of Interest

On behalf of all authors, the corresponding author states that there is no conflict of interest.

Acknowledgements

The authors would like to express their sincere thanks to the editor and anonymous reviewers for their constructive comments and valuable suggestions.

References

Ahuja, A., Jain, A., & Jain, M. (2019). Finite population multi-server retrial queueing system with an optional service and balking. International Journal of Computers and Applications, 41(1), 54-61.

Ammar, S.I. (2017). Transient solution of an M/M/1 vacation queue with a waiting server and impatient customers. Journal of the Egyptian Mathematical Society, 25(3), 337-342.

Azhagappan, A., & Deepa, T. (2020). Variant impatient behavior of a Markovian queue with balking reserved idle time and working vacation. RAIRO Operations Research, 54(3), 783-793.

Bhargava, C., & Jain, M. (2014). Unreliable multiserver queueing system with modified vacation policy. Opsearch, 51(2), 159-182.

Chakravarthy, S.R., Shruti., & Kulshrestha, R. (2020). A queueing model with server breakdowns, repairs, vacations, and backup server. Operations Research Perspectives. 7, Article 100131, https://doi.org/10.1016/j.orp.2019.100131.

Chang, F.M., Liu, T.H., & Ke, J.C. (2018). On an unreliable-server retrial queue with customer feedback and impatience. Applied Mathematical Modelling, 55, 171-182.

Ezeagu, N.J., Orwa, G.O., & Winckler, M.J. (2018). Transient analysis of a finite capacity m/m/1 queuing system with working breakdowns and recovery policies. Global Journal of Pure and Applied Mathematics, 14(8), 1049-1065.

Jain, A., Ahuja, A., & Jain, M. (2017). Service halt in M/M/1 queue with functioning vacation and customer intolerance. Global and Stochastic Analysis, 4(1), 157-169.

Jain, M., Shekhar, C., & Shukla, S. (2016). Queueing analysis of machine repair problem with controlled rates and working vacation under F-policy. Proceeding of the National Academy of Sciences, India Section A: Physical Sciences, 86(1), 21-31.

Jeyakumar, S., & Senthilnathan, B. (2012). A study on the behavior of the server breakdown without interruption in a Mx/G(a, b)/1 queueing system with multiple vacations and closedown time. Applied Mathematics and Computation, 219(5), 2618-2633.

Kalyanaraman, R., & Sundaramoorthy, A. (2019). A Markovian working vacation queue with server state-dependent arrival rate and partial breakdown. International Journal of Recent Technology and Engineering, 7(6), 664-668.

Jain, M., & Meena, R.K. (2018). Vacation model for Markov machine repair problem with two heterogeneous unreliable servers and threshold recovery. Journal of Industrial Engineering International, 14(1), 143-152.

Neuts, M.F. (1981). Matrix geometric solutions in stochastic models: An Algorithmic Approach. The John Hopkins University Press, Baltimore, 1981, 352, https://onlinelibrary.wiley.com/doi/abs/10.1002/net.3230130219.

Niranjan, S.P., Chandrasekaran, V.M., & Indhira, K. (2017). Queue size-dependent service in bulk arrival queueing system with server loss and vacation break-off. International Journal of Knowledge Management in Tourism and Hospitality, 1(2), 176-207.

Raj, M.R., & Chandrasekar, B. (2016). Matrix-Geometric method for queueing model with system breakdown, standby server, ph service and ph repair. International Journal of Mathematics Research, 8(1), 29-37.

Rao, S.H., Kumar, V.V., Kumar, B.S., & Rao, T.S. (2017). Analysis of two- phase queuing system with impatient customers, server breakdown and delayed repair. International Journal of Pure and Applied Mathematics, 115(4), 651-663.

Sanga, S.S., & Jain, M. (2019). Cost optimization and ANFIS computing for admission control of M/M/1/K queue with general retrial times and discouragement. Applied Mathematics and Computation, Elsevier, 363, https://doi.org/10.1016/j.amc.2019.124624.

Sethi, R., Jain, M., Meena, R.K., & Garg, D. (2020). Cost optimization and ANFIS computing of an unreliable M/M/1 queueing system with customers’ impatience under n-policy. International Journal of Applied and Computational Mathematics, 6(2). doi:10.1007/s40819-020-0802-0.

Tian, R., & Wang, Y. (2020). Optimal strategies and pricing analysis in M/M/1 queues with a single working vacation and multiple vacations. RAIRO Operation Research, 54(6), 1593-1612.

Upadhyaya, S., & Kushwaha, C. (2020). Performance prediction and ANFIS computing for unreliable retrial queue with delayed repair under modified vacation policy. International Journal of Mathematics in Operational Research, 17(4), 437-466.

Vijayalakshmi, V., Kalidass, K., & Pavitha, K. (2018). An M/M/1/N queue with working breakdowns and a two-phase service. International Journal of Pure and Applied Mathematics, 119(15), 2285-2297.

Ye, Q., & Liu, L. (2017). Analysis of MAP/M/1 queue with working breakdowns. Communications in Statistics-Theory and Methods, 47(13), 3073-3084.

Privacy Policy| Terms & Conditions